Sfoglia per Rivista  

opzioni
Vai a: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Mostrati risultati da 16 a 24 di 24
Citazione Data di pubblicazione Autori File
On the existence of optimizers for time–frequency concentration problems / Nicola, F.; Romero, J. L.; Trapasso, S. I.. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 62:1(2023). [10.1007/s00526-022-02358-6] 1-gen-2023 Nicola F.Trapasso S. I. + NRT - Optimization ambiguity rev.pdfRomero, Nicola, Trapasso - CVPDE 2023.pdf
On the Gamma-limit of the Mumford-Shah functional / Rieger, M; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 23:(2005), pp. 373-390. 1-gen-2005 TILLI, PAOLO + 15161_UPLOAD.pdf
Parabolic stable surfaces with constant mean curvature / MANZANO PREGO, JOSE' MIGUEL; Pérez, Joaquín; Rodríguez, Magdalena. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - ELETTRONICO. - 42:1(2011), pp. 137-152. [10.1007/s00526-010-0383-6] 1-gen-2011 MANZANO PREGO, JOSE' MIGUEL + Manzano, Pérez, Rodríguez - Parabolic stable surfaces with constant mean curvature.pdf
Remarks on the Holder continuity of solutions to elliptic equations in divergence form / Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 25:(2006), pp. 395-401. 1-gen-2006 TILLI, PAOLO 15160_UPLOAD.pdf
Sign changing solutions of the Brezis-Nirenberg problem in the Hyperbolic space / Ganguly, Debdip; Sandeep, Kunnath. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 50:(2013), pp. 69-91. [10.1007/s00526-013-0628-2] 1-gen-2013 GANGULY, DEBDIP + -
Singular limits inLiouville-type equations / M., DEL PINO; M., Kowalczyk; Musso, Monica. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 24:(2005), pp. 47-81. 1-gen-2005 MUSSO, Monica + -
Sobolev algebras on nonunimodular Lie groups / Peloso, Marco M.; Vallarino, Maria. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 57:6(2018). [10.1007/s00526-018-1432-9] 1-gen-2018 Vallarino, Maria + peloso-vallarino-CVPDEs.ULTIMA.pdfPeloso-Vallarino2018_Article_SobolevAlgebrasOnNonunimodular.pdf
Two-bubblesolutions in the super-critical Bahri-Coron's problem / DEL PINO, M; Felmer, P; Musso, Monica. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 16:(2003), pp. 113-145. 1-gen-2003 MUSSO, Monica + -
Variational problems with several volume constraints on the level sets / Mosconi, S; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 14:(2002), pp. 233-247. 1-gen-2002 TILLI, PAOLO + 15162_UPLOAD.pdf
Mostrati risultati da 16 a 24 di 24
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile